Alert archive / Kansas / Special Weather Statements in 2015

Special Weather Statement, NWS Wichita, KS

May 6, 2015Sumner County, Kansas

NWS Wichita, KS issued this special weather statement at May 6, 2015, 8:21 PM CDT for Sumner County, Kansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2015, 8:21 PM CDT (01:21 UTC)
Expired
May 6, 2015, 9:00 PM CDT
In force
39 min
Issued by
NWS Wichita, KS

County Sumner County, KS

The radar

The Wichita radar (KICT), 51 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.4 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1821 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1821 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
343 m²/s²
Significant tornado parameter
3.0
Supercell composite
19.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

326 
WWUS83 KICT 070121
SPSICT

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
821 PM CDT WED MAY 6 2015

KSZ092-070200-
SUMNER KS-
821 PM CDT WED MAY 6 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 900 PM CDT

* AT 820 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF SOUTH HAVEN...OR 9
  MILES SOUTH OF WELLINGTON...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WELLINGTON...BELLE PLAINE...OXFORD...SOUTH HAVEN...HUNNEWELL...
  RIVERDALE...PERTH AND WELLINGTON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3712 9762 3741 9745 3748 9715 3726 9715
      3700 9724 3700 9748
TIME...MOT...LOC 0120Z 219DEG 29KT 3714 9743 
$$

JAKUB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this special weather statement went out at May 6, 6:02 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, May 6, 6:02 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
602 PM CDT WED MAY 6 2015

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 220 PM CDT WED MAY 6 2015

ACTIVE WEATHER PATTERN EXPECTED THROUGH THE WEEKEND...WITH
PERIODIC BOUTS OF STRONG/SEVERE THUNDERSTORMS EXPECTED.

MID-LEVEL VORT MAX IS CURRENTLY MOVING NORTHEAST ACROSS THE
CENTRAL HIGH PLAINS...WHICH MAY GIVE ENOUGH OF A GLANCING BLOW FOR
SOME LARGE SCALE ASCENT ACROSS THE REGION. MEANWHILE...WIDESPREAD
LOW CLOUDS SHOULD CONTINUE TO SCATTER OUT SOME FROM WEST-
EAST...WITH AMPLE LOW-LEVEL MOISTURE STREAMING NORTH...YIELDING
MODEST-STRONG INSTABILITY AND LITTLE CAP BY PEAK HEATING
ALONG/WEST OF I-135. WEAK/MODEST DRYLINE CONVERGENCE IN CONCERT
WITH GLANCING BLOW FROM HIGH PLAINS VORT MAX SHOULD FAVOR MORE
ISOLATED STORM COVERAGE ALONG DRYLINE BY MID-AFTERNOON...WITH
BETTER COVERAGE OVER CENTRAL/NORTHERN KS CLOSER TO UPPER FORCING.
INSTABILITY/DEEP LAYER SHEAR COMBO WILL FAVOR SUPERCELLS. OF
PARTICULAR NOTE IS THE EXPECTED LOW-LEVEL INSTABILITY...LOW-LEVEL
SHEAR AND LOWER CLOUD HEIGHTS PROGGED BY ALL THE GUIDANCE.
CONSEQUENTLY...ANY DISCRETE STORM MOVING/DEVELOPING IN THIS
ENVIRONMENT WILL CARRY THE THREAT FOR A STRONG TORNADO OR TWO
BEFORE 10 PM GENERALLY ALONG/WEST OF I- 135. NOT EXPECTING LONG-
TRACK TORNADOES GIVEN WEAKER MID/UPPER FLOW.

ACTIVE WEATHER PATTERN WILL CONTINUE ON THURSDAY LATE AFTERNOON-
NIGHT...AS A SLOW MOVING FRONTAL ZONE APPROACHES CENTRAL KS FROM
THE NORTHWEST. DESPITE LACK OF APPRECIABLE LARGE SCALE ASCENT
OTHER THAN SUBTLE RIPPLES ALOFT...EXPECTED STRONG INSTABILITY
SHOULD FAVOR VIGOROUS THUNDERSTORM DEVELOPMENT OVER CENTRAL KS
ALONG FRONT BY MID- LATE AFTERNOON. MARGINAL SHEAR COUPLED WITH
THE STRONG INSTABILITY WILL FAVOR STRONG/SEVER MULTI-CELL AND
SUPERCELL STRUCTURES...WITH PRIMARY THREATS BEING LARGE
HAIL/DAMAGING WINDS. IF A LARGE THUNDERSTORM COMPLEX CAN
MATERIALIZE...MAIN THREAT SHOULD TRANSITION TO LOCALLY VERY HEAVY
RAINFALL AMOUNTS THU EVENING/NIGHT...DUE TO WEAKER FLOW ALOFT
ORIENTED PARALLEL TO FRONTAL ZONE.

FRONTAL PLACEMENT FRIDAY WILL LARGELY DEPEND ON STRENGTH OF
CONVECTIVE OUTFLOW FROM THU NIGHT/EARLY FRI STORMS.
NONETHELESS...POTENTIAL EXISTS FOR BOUNDARY TO REMAIN DRAPED/STALLED
ACROSS THE REGION...AS SHORTWAVE ENERGY CONTINUES TO ENCROACH FROM
THE SOUTHWEST CONUS. ONCE AGAIN...DEPENDING ON AMOUNT OF
DESTABILIZATION...COULD SEE ADDITIONAL STRONG/SEVERE STORMS
FRIDAY AFTERNOON-EVENING IN VICINITY OF THE FRONT. LIKE
THU...THINKING MARGINAL DEEP LAYER SHEAR WILL LIKELY PREVENT A
WIDESPREAD SEVERE OUTBREAK...ALTHOUGH LOCALLY HEAVY RAINFALL WILL
CONTINUE TO BE A THREAT.

ADK

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 220 PM CDT WED MAY 6 2015

SATURDAY-SUNDAY TIMEFRAME STILL HAS THE GREATEST POTENTIAL FOR A
MORE WIDESPREAD/SIGNIFICANT SEVERE WEATHER OUTBREAK...AS POWERFUL
SOUTHWEST CONUS TROUGH FINALLY EJECTS EAST/NORTHEAST OVER THE
CENTRAL/SOUTHERN PLAINS ATOP AN INCREASINGLY MOIST/UNSTABLE WARM
SECTOR. THERE REMAINS QUITE A BIT OF UNCERTAINTY SURROUNDING
TIMING AND PLACEMENT OF VARIOUS SYNOPTIC FEATURES...WHICH WILL
HEAVILY INFLUENCE SEVERE POTENTIAL AND PLACEMENT.
CONSEQUENTLY...WILL NOT YET GET TOO CAUGHT UP IN SPECIFICS
SURROUNDING THIS PERIOD.

MEDIUM RANGE CONSENSUS SUPPORTS A RETURN TO A MUCH QUIETER
WEATHER PATTERN BY EARLY NEXT WEEK...WITH DRY CONDITIONS AND
SEASONAL TEMPERATURES EXPECTED.

ADK

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 559 PM CDT WED MAY 6 2015

WIDELY SEPARATED SEVERE THUNDERSTORMS CONTINUE ACROSS
CENTRAL/SOUTH CENTRAL KS EARLY THIS EVENING. WILL NEED VCTS AND/OR
TEMPO +TSRA AT RSL...SLN...HUT...ICT TERMINALS FOR THIS EVENING.
SOUTHERLY LOW-LEVEL JET WILL HELP TO MAINTAIN ONGOING STORM
ACTIVITY. THESE STORMS SHOULD SLIDE INTO EASTERN KS OVERNIGHT AND
MAY IMPACT CNU TERMINAL. LOW STRATUS WILL LIKELY DEVELOP ACROSS
MUCH OF THE AREA OVERNIGHT INTO THURSDAY MORNING....UNDERNEATH THE
LOW-LEVEL JET AXIS. THUNDERSTORMS MAY REDEVELOP THURSDAY AFTERNOON
ACROSS CENTRAL KS NEAR A STALLING FRONT.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    65  78  63  78 /  60  30  60  50
HUTCHINSON      65  79  62  76 /  60  40  60  50
NEWTON          65  78  61  76 /  60  30  70  50
ELDORADO        65  78  63  77 /  40  30  60  50
WINFIELD-KWLD   66  78  64  79 /  40  30  60  50
RUSSELL         61  79  58  67 /  70  50  70  40
GREAT BEND      62  79  59  70 /  60  50  60  50
SALINA          66  80  61  74 /  70  50  70  50
MCPHERSON       65  79  61  75 /  70  40  70  50
COFFEYVILLE     67  78  65  79 /  40  30  60  50
CHANUTE         66  78  65  79 /  40  40  60  60
IOLA            65  78  64  79 /  40  40  60  60
PARSONS-KPPF    67  78  65  79 /  40  40  60  60

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR KSZ032-033-
047>051-067-068-082-083-091-092.

&&
Hazardous weather outlook, May 6, 2:36 PM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
236 PM CDT WED MAY 6 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-071945-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
236 PM CDT WED MAY 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO WIDELY SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO
AFFECT CENTRAL AND SOUTH-CENTRAL KANSAS THROUGH THIS EVENING. THE
HIGHEST THREAT WILL BE GENERALLY ALONG AND WEST OF INTERSTATE
135...WHERE THE POTENTIAL FOR A STRONG TORNADO OR TWO ARE
POSSIBLE...ALONG WITH LARGE HAIL AND DAMAGING WINDS.

STRONG AND GUSTY SOUTHERLY WINDS WILL AFFECT CENTRAL AND SOUTH
CENTRAL KANSAS THIS AFTERNOON INTO EARLY EVENING...WITH GUSTS OF
40 TO 45 MPH. A WIND ADVISORY HAS BEEN POSTED FOR THIS AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG TO SEVERE THUNDERSTORM CHANCES CONTINUE FOR BOTH THURSDAY
AND FRIDAY AFTERNOON AND EVENING...AS A FRONTAL BOUNDARY GRADUALLY
STALLS ACROSS THE REGION. LARGE HAIL AND DAMAGING WINDS ARE THE
MAIN CONCERNS...ALONG WITH THE POTENTIAL FOR VERY HEAVY RAINFALL
AND FLOODING. A BRIEF TORNADO OR TWO CANNOT BE RULED OUT AS WELL.

THE ACTIVE WEATHER PATTERN WILL CONTINUE FOR SATURDAY AFTERNOON
AND EVENING AND PERHAPS EVEN SUNDAY...AS A STRONG STORM SYSTEM
APPROACHES FROM THE SOUTHWEST. ALL FACETS OF SEVERE
WEATHER...INCLUDING TORNADOES...ARE ONCE AGAIN POSSIBLE. THE
SEVERE WEATHER ON SATURDAY IS LIKELY TO BE MORE WIDESPREAD.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING
GENERALLY ALONG AND WEST OF INTERSTATE 135.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, May 6, 7:01 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
701 PM CDT WED MAY 6 2015

KSZ091-070045-
HARPER KS-
701 PM CDT WED MAY 6 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  HARPER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 745 PM CDT

* AT 700 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER ANTHONY...MOVING NORTHEAST AT
  30 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ANTHONY...HARPER...ATTICA...BLUFF CITY...DANVILLE...WALDRON...
  FREEPORT...CRYSTAL SPRINGS...RUNNYMEDE AND CORWIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3700 9831 3738 9826 3738 9781 3700 9786
TIME...MOT...LOC 0000Z 207DEG 27KT 3712 9806

JAKUB
Local storm report, May 6, 7:40 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
740 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             4 WSW ANTHONY           37.14N 98.09W
05/06/2015  E0.75 INCH       HARPER             KS   PUBLIC

&&

MWM
Local storm report, May 6, 7:42 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
742 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TORNADO          7 SW ANTHONY            37.09N 98.12W
05/06/2015                   HARPER             KS   NWS EMPLOYEE

            BRIEF TORNADO OBSERVED BY OFF-DUTY NWS EMPLOYEE

&&

MWM
Special weather statement, May 6, 8:06 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
806 PM CDT WED MAY 6 2015

KSZ082-070145-
KINGMAN KS-
806 PM CDT WED MAY 6 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 845 PM CDT

* AT 804 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR NASHVILLE...OR 10 MILES
  SOUTHEAST OF ISABEL...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  KINGMAN...NASHVILLE...WATERLOO...WILLOWDALE...ZENDA...SPIVEY...
  CLEVELAND...PENALOSA AND KINGMAN AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3739 9846 3748 9847 3773 9840 3773 9834
      3768 9788 3738 9821 3738 9838
TIME...MOT...LOC 0104Z 219DEG 30KT 3741 9838

JAKUB
Local storm report, May 6, 8:15 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
815 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     HAIL             3 W ARGONIA             37.27N 97.82W
05/06/2015  E1.75 INCH       HARPER             KS   EMERGENCY MNGR

&&

JMR
Special weather statement, May 6, 8:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
821 PM CDT WED MAY 6 2015

KSZ092-070200-
SUMNER KS-
821 PM CDT WED MAY 6 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 900 PM CDT

* AT 820 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF SOUTH HAVEN...OR 9
  MILES SOUTH OF WELLINGTON...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WELLINGTON...BELLE PLAINE...OXFORD...SOUTH HAVEN...HUNNEWELL...
  RIVERDALE...PERTH AND WELLINGTON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3712 9762 3741 9745 3748 9715 3726 9715
      3700 9724 3700 9748
TIME...MOT...LOC 0120Z 219DEG 29KT 3714 9743

JAKUB

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:01 PM CDTSpecial Weather StatementICTHarper44 min
May 6, 7:21 PM CDTSevere Thunderstorm WarningICTHarper54 min
May 6, 7:27 PM CDTSevere Thunderstorm WarningICTHarper, Sumner63 min
May 6, 7:43 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Saline34 min
May 6, 8:06 PM CDTSpecial Weather StatementICTKingman39 min
May 6, 8:09 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sumner34 min
May 6, 8:44 PM CDTSpecial Weather StatementICTSumner31 min
May 6, 8:59 PM CDTSpecial Weather StatementICTSedgwick31 min
May 6, 9:17 PM CDTSpecial Weather StatementICTKingman43 min
May 6, 10:03 PM CDTSpecial Weather StatementICTSedgwick42 min
May 6, 10:17 PM CDTSpecial Weather StatementICTSumner43 min
May 6, 11:23 PM CDTSpecial Weather StatementICTButler37 min
May 7, 9:15 AM CDTSpecial Weather StatementICTChautauqua45 min
May 7, 9:33 AM CDTSpecial Weather StatementICTElk42 min
May 7, 10:22 AM CDTSpecial Weather StatementICTGreenwood53 min
May 7, 11:04 AM CDTSpecial Weather StatementICTGreenwood26 min
May 7, 11:26 AM CDTSpecial Weather StatementICTGreenwood34 min
May 7, 2:37 PM CDTSpecial Weather StatementICTEllsworth23 min
May 7, 2:47 PM CDTTornado WarningICTBarton17 min
May 7, 2:55 PM CDTSpecial Weather StatementICTSumner35 min
May 7, 3:08 PM CDTSpecial Weather StatementICTEllsworth, Saline37 min
May 7, 3:45 PM CDTSpecial Weather StatementICTBarton, Ellsworth30 min
May 7, 3:47 PM CDTFlash Flood WatchICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more12 hr
May 7, 3:51 PM CDTSpecial Weather StatementICTSumner24 min
May 7, 4:25 PM CDTSpecial Weather StatementICTElk35 min
May 7, 5:03 PM CDTSpecial Weather StatementICTBarton27 min
May 7, 5:13 PM CDTAreal Flood WarningICTBarton3 hr
May 7, 5:17 PM CDTSpecial Weather StatementICTLincoln28 min
May 7, 5:23 PM CDTSpecial Weather StatementICTSaline37 min
May 7, 5:31 PM CDTSpecial Weather StatementICTRussell29 min
May 7, 5:36 PM CDTSevere Thunderstorm WarningICTRussell39 min
May 7, 5:46 PM CDTSpecial Weather StatementICTRice29 min
May 7, 5:59 PM CDTSevere Thunderstorm WarningICTRice31 min
May 7, 6:09 PM CDTSpecial Weather StatementICTRussell21 min
May 7, 6:26 PM CDTSpecial Weather StatementICTEllsworth34 min

Nearby

Special Weather Statements in Kansas, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.